# SDR AALA201801129037

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,201 hours, 21,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM. MAINTENANCE CLEANED DEBRIS FROM THE GIRT BAR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
